# SDR SWIA202055505

- Difficulty date: December 14, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION LT MLG TRUNNION 3RD HOLE FROM FRONT OF STRAP 60% FSH .5 UP TRUNNION FAILS NDT.  C-CHECK RO 1/16/2021.  PERFORMED REPAIR OF LT MLG TRUNNION, IAW REO 601R-57-21-3384 REV - DATED 2020-12-30.  FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY.  COMPLETED AND ATTACHED.  NO WEIGHT CHANGE NOTED.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
